# SDR UALA2011110405997

- Difficulty date: November 4, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 42,102 hours, 9,216 cycles
- Engine: Pwa PW4077
- System (JASC): 4970 · APU Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CONTROL MESSAGE PRESENT.  MESSAGE 49-10760. "ELECT. MOTOR HAS BRUSH WEAR" --INF- :NOTE: APU ELECT STARTER & START CONTACTOR REPLACED 16OCT2011 FOR SAME MSG. REF: FIM 49-40 AND PERFORM TASK 807 ESPECIALLY THE PIN, WIRE CHECKS.  IF SIGNED OFF AS "OPS OK" IT WILL COME BACK.  REPAIR OR REPLACE AS NEEDED & INCLD FNDG'S IN ACP W-U.  NO MSG INTERMITTANT FAULT. RAN APU, UNABLE TO DUPLICATE. REPLACED APUC AS PRECAUTION. PERFORMED SEVERAL STARTS, NO MSG DISPLAYED.
